Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 164, NWS Jackson, MS

April 3, 2012Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2012, 10:42 AM CDT for Yazoo County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 10:42 AM CDT (15:42 UTC)
Expired
Apr 3, 2012, 11:15 AM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS54 KJAN 031542
SVRJAN
MSC163-031615-
/O.NEW.KJAN.SV.W.0164.120403T1542Z-120403T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1042 AM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 1115 AM CDT

* AT 1042 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES NORTH OF PHOENIX MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL YAZOO COUNTY AT 1100 AM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3285 9056 3263 9044 3256 9059 3275 9067
TIME...MOT...LOC 1542Z 245DEG 12KT 3272 9059

$$

MRM
2 follow-up statements
463 
WWUS54 KJAN 031551
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CDT TUE APR 3 2012

MSC163-031615-
/O.CON.KJAN.SV.W.0164.000000T0000Z-120403T1615Z/
YAZOO MS-
1051 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL YAZOO COUNTY...

AT 1051 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
SATARTIA TO SATARTIA MOVING NORTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL CENTRAL YAZOO COUNTY AT 1110 AM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3258 9055 3278 9064 3285 9056 3263 9044
TIME...MOT...LOC 1551Z 245DEG 12KT 3277 9059 3261 9050

$$

MRM
102 
WWUS54 KJAN 031600
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT TUE APR 3 2012

MSC163-031615-
/O.CON.KJAN.SV.W.0164.000000T0000Z-120403T1615Z/
YAZOO MS-
1100 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL YAZOO COUNTY...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER WEST CENTRAL YAZOO COUNTY MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN YAZOO COUNTY AT 1110 AM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3260 9050 3281 9061 3285 9056 3263 9044
TIME...MOT...LOC 1600Z 212DEG 14KT 3279 9056

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:40 AM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, Apr 3, 4:40 AM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT TUE APR 3 2012

.DISCUSSION...

...INCREASING CONCERN FOR SEVERE STORMS ON WEDNESDAY....

AN ACTIVE BUT COMPLEX CONVECTIVE EVOLUTION WILL BE ON TAP OVER NEXT
48 HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BOTH THIS
AFTN AND THROUGH AN EXTENDED PERIOD ON WEDNESDAY AS AN UNSTABLE
ENVIRONMENT WILL PERSIST AHEAD OF A SLOWLY MOVING DRY LINE/COLD
FRONT.

THE FORECAST FOR TODAY REMAINS DIFFICULT AS HI-RES OUTPUT SOMEWHAT
CONFLICTS WITH GLOBAL/REGIONAL NWP OUTPUT. LATEST RUC/WV IMAGERY
DEPICTS DECAYING TSTORM COMPLEX ALONG THE LA COAST WITH H5 S/WV
TROUGH AXIS PULLING NRD INTO THE TN VALLEY. ALSO APPARENT ON WV/IR
CHANNELS ARE THE INCREASING ASCENT AND ROBUST LINEAR CONVECTIVE
COMPLEX ACROSS TX/OK. GLOBAL AND REGIONAL MODELS DEPICT S/WV RIDGING
TO BUILD IN THROUGH AFTN ACROSS THE ARKLAMISS AND WITH LACK OF ANY
APPARENT FORCING MECHANISM...IT WOULD APPEAR THAT TSTORM ACTIVITY
TODAY WILL BE MORE OF THE THERMO-DRIVEN PULSE VARIETY. HOWEVER...THE
SPC WRF/NMM/AND TO AN EXTENT ARW/ INDICATE THAT ANOTHER FORWARD
PROPAGATING/COLD POOL DRIVEN CONVECTIVE COMPLEX ORIGINATING FROM THE
CURRENT ACTIVITY IN TX WILL SWEEP ACROSS THE ARKLATEX AND IMPACT THE
ARKLAMISS LATE THIS AFTN/EVE. DESPITE THE HI-RES MODELS PERFORMING
WELL YESTERDAY...FEEL THAT WITH NO LARGE TO MESOSCALE FORCING
FEATURES...S/WV RIDGING BUILDING IN...LACK OF CONVERGENT/DIVERGENT
COUPLET...AND SFC-H5 RH FIELD INDICATIONS...MAKES THIS SOLUTION
DIFFICULT TO PLACE CONFIDENCE IN. IN ADDITION...CURRENT SFC
DEWPOINTS ARE RUNNING BEHIND NWP OUTPUT GIVEN SUCH BL OVERTURNING
FROM THE PREVIOUS STORM COMPLEX. ALTHOUGH MUCAPE VALUES OF 2.5-3K
J/KG THIS AFTN MAY BE SLIGHTLY OVERDONE...STEEP H7-H5 LAPSE RATES OF
7-8C CONTINUE TO PRESENT OVER REGION...ALLOWING FOR SOME STORMS TO
BECOME STRONG TO SEVERE WITH HAIL AND DMG WINDS BEING THE MAIN
RISKS. STRONG TO SEVERE STORM RISK WILL DIMINISH AS INSTABILITY
WANES POST SUNSET TONIGHT.

OUR ATTENTION WILL REALLY FOCUS ON WEDNESDAY AS AN EXTEND WINDOW FOR
AND A MORE POTENT ROUND OF SEVERE STORMS APPEARS TO EXIST. FLASH
FLOODING RISK ALSO APPEARS TO BE HEIGHTENED DURING THIS TIME-FRAME
ALSO. SYNOPTICALLY...THE PARENT H5 CUT-OFF LOW WILL SLOWLY PUSH
ACROSS THE SRN PLAINS...EFFECTIVELY INCREASING SYNOPTIC ASCENT OVERTOP
A MOISTENING AND HIGHLY UNSTABLE AIRMASS WITH INCREASING BULK SHEAR
VALUES AS DRY LINE APPROACHES THE REGION. AN ORGANIZED CLUSTER TO
QLCS COMPLEX LOOKS TO BE ONGOING EARLY WED MORNING NEAR ARKLAMISS
DELTA WITH COMPLEX EXPECTED TO PUSH THROUGH ENTIRE REGION WED
AFTN/NGT. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE WITH DMG WINDS
AND LARGE HAIL BEING THE PRIMARY RISKS. HOWEVER...A TORNADO OR TWO
CAN NOT BE ENTIRELY RULED. ATTM...THE GFS IS THE QUICKEST OF NWP
WITH NAM TAKING THE MIDDLE AND EC TAKING THE SLOWER SOLUTION OF A
H7 DRY PUNCH THAT COULD REDUCE OVERALL CONVECTION BY LATE WED ACROSS
NRN 1/3RD. HOWEVER IF SLOWER SOLUTIONS PAN OUT...AN EXTENDED WINDOW
FOR STORMS FARTHER NORTH COULD PERSIST. FURTHERMORE...THE DRY LINE
APPEARS TO STALL ACROSS THE DELTA WED NGT UNDERNEATH CONTINUED
SYNOPTIC ASCENT...POSSIBLY ALLOWING FOR TRAINING OF SHOWERS/STORMS
ACROSS SRN 2/3RD OF THE AREA INTO THURS MORNING...ENHANCING THE
FLASH FLOOD POTENTIAL. OVERALL CONVECTIVE STRENGTH SHOULD DECREASE
THROUGH THURSDAY MORNING. PLEASE STAY TUNED FOR THE LATEST UPDATES.
/ALLEN/

THURSDAY...

STRONG TO SEVERE THUNDERSTORMS ARE LOOKING MORE PROBABLE NOW FOR
AREAS GENERALLY ALONG AND EAST OF THE I-55 CORRIDOR FOR THURSDAY AS
THE CLOSED UPPER LOW BEGINS TO OPEN UP AND MOVE ACROSS THE
ARKLAMISS. SHOWERS/THUNDERSTORM ACTIVITY COULD STILL BE RATHER
VIGOROUS DURING THE EARLY MORNING OVER SOUTHEAST PORTIONS OF THE
FORECAST AREA AS THE MOISTURE AXIS HANGS UP. THUNDERSTORMS WILL
REDEVELOP/INTENSIFY DURING THE MORNING AND EARLY AFTERNOON WITH
DAYTIME HEATING (MIXED LAYER CAPE ~1500 J/KG) AND FORCING ASSOCIATED
WITH A FEW VORTICITY LOBES ASSOCIATED WITH THE UPPER LOW. GLOBAL
MODEL SOLUTIONS SUGGEST THAT LOW-MID LEVEL FLOW WILL BE LARGELY
VEERED AND SUPPORTIVE OF PROGRESSIVE ORGANIZED/BROKEN TSTM LINE
SEGMENTS AND DISCRETE CELLS CAPABLE OF PRODUCING HAIL AND STRONG
WIND GUSTS --- INCREASING LCL HEIGHTS IN THE WELL-MIXED AIR MASS
AND VEERED PROFILES SHOULD LIMIT TORNADO POTENTIAL.

THURSDAY NIGHT THROUGH NEXT MONDAY...

GLOBAL MODELS ARE IN EXCELLENT AGREEMENT THAT THE MID LEVEL RIDGE
WILL REBUILD OVER THE ARKLAMISS BRINGING A RETURN TO DRY CONDITIONS
AND ABOVE NORMAL TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS
DIVERGE THEREAFTER WITH THE GFS/GEFS A BIT MORE AGGRESSIVE BRINGING
THE NEXT BOUNDARY INTO THE FORECAST AREA. HAVE SLOWED DOWN
INTRODUCTION OF RAIN CHANCES UNTIL SUNDAY GIVEN THE EXPECTED
PRESENCE OF THE RIDGE WHICH WILL LIKELY SLOW THE FRONTAL
PROGRESSION.

THERE MAY BE A CHANGE IN THE PATTERN NEXT WEEK WITH MODELS SHOWING
SIGNALS FOR RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT
OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST
FLOW OVER THE ARKLAMISS AND A PERIOD OF COOL WEATHER AND BELOW
NORMAL TEMPERATURES. /EC/

&&

.AVIATION...VFR CONDITIONS GENERALLY PREVAIL WITH TRANSIENT MVFR TO
IFR CONDITIONS DUE TO LOW CIGS ACROSS KHBG/KMEI. BKN/OVC100 CIRRUS
WILL DISSIPATE THROUGH THE MORNING HOURS WITH ALL SITES BECOMING VFR
THROUGH GOOD PORTION OF DAY. WINDS WILL GENERALLY BE LIGHT FROM THE
SOUTH AT 5-10 KT WITH SOME BRIEF HIGHER GUSTS. AFTN SHRA/TSRA
EXPECTED BUT PLACEMENT IS UNCERTAIN AND HAVE PLACED VCTS IN TAFS
ACCORDINGLY THROUGH 04/02-03Z. STORM TOPS THIS AFTN COULD REACH
UPWARDS OF 40 KFT. MVFR/IFR CONDITIONS WILL BE ON TAP WED MORNING
AHEAD OF EXPECTED TSTORM COMPLEX MOVING THROUGH THE ENTIRE REGION
WED AFTN/NGT. TURBULENT WINDS AND LARGE HAIL WILL BE POSSIBLE
THROUGH THE DAY WED. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  65  81  63 /  50  52  70  57
MERIDIAN      84  62  82  61 /  47  46  61  65
VICKSBURG     84  66  81  62 /  50  58  71  47
HATTIESBURG   86  65  85  68 /  47  46  58  56
NATCHEZ       83  67  82  64 /  50  58  68  44
GREENVILLE    82  65  81  61 /  50  60  70  42
GREENWOOD     84  66  82  62 /  50  52  68  46

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

ALLEN/EC
Hazardous weather outlook, Apr 3, 5:13 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
513 AM CDT TUE APR 3 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
513 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS
THIS AFTERNOON AND EARLY EVENING. THE AIR MASS WILL REMAIN MOIST
AND UNSTABLE ENOUGH FOR AFTERNOON HEATING TO PRODUCE A FEW STRONG TO
SEVERE STORMS...THE PRIMARY RISK BEING DAMAGING WINDS AROUND 60 MPH
AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE STORMS WILL BE LIKELY DURING A PROLONGED PERIOD
WEDNESDAY MORNING THROUGH EVENING ACROSS THE ENTIRE OUTLOOK AREA.
DAMAGING WIND GUSTS ABOVE 60 MPH AND LARGE HAIL TO GOLF BALL SIZE
WILL BE POSSIBLE. TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...THE
FLASH FLOODING POTENTIAL WILL INCREASE AS TRAINING OF SHOWERS/STORMS
COULD OCCUR. THIS ROUND OF SEVERE STORMS SHOULD DIMINISH THROUGH
EARLY MORNING HOURS THURSDAY.

THERE WILL BE A RISK FOR STRONG TO SEVERE THUNDERSTORMS TO REDEVELOP
THURSDAY DURING THE DAY...PRIMARILY EAST OF THE INTERSTATE 55
CORRIDOR. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DAYTIME
HEATING AND AN UNSTABLE AIRMASS TO BRING ADDITIONAL THUNDERSTORM
ACTIVITY. IT APPEARS THE PRIMARY RISKS ASSOCIATED WITH THE STRONGEST
STORMS WILL BE FOR HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 40
TO 50 MPH. STORMS WILL END OVER THE ENTIRE OUTLOOK AREA BY THURSDAY
EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TODAY AND ESPECIALLY INTO WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:46 AM CDTSpecial Weather StatementJANHinds29 min
Apr 3, 10:49 AM CDTSpecial Weather StatementJANHumphreys31 min
Apr 3, 11:17 AM CDTSpecial Weather StatementJANHumphreys33 min
Apr 3, 11:36 AM CDTSpecial Weather StatementJANBolivar29 min
Apr 3, 11:49 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 3, 12:22 PM CDTSpecial Weather StatementJANHolmes28 min
Apr 3, 12:29 PM CDTSpecial Weather StatementJANBolivar, Sunflower26 min
Apr 3, 12:39 PM CDTSpecial Weather StatementJANScott31 min
Apr 3, 12:43 PM CDTSevere Thunderstorm WarningJANRankin, Scott16 min
Apr 3, 1:37 PM CDTSevere Thunderstorm WarningJANWashington38 min
Apr 3, 1:59 PM CDTSevere Thunderstorm WarningJANSunflower, Washington46 min
Apr 3, 3:37 PM CDTSpecial Weather StatementJANIssaquena28 min
Apr 3, 3:41 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington2 hr
Apr 3, 3:50 PM CDTSevere Thunderstorm WarningJANIssaquena40 min
Apr 3, 5:30 PM CDTSpecial Weather StatementJANWarren45 min
Apr 3, 5:59 PM CDTSpecial Weather StatementJANJefferson46 min
Apr 3, 6:28 PM CDTSpecial Weather StatementJANHinds32 min
Apr 3, 6:35 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah18 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson, Lincoln34 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.